Alert archive / Wisconsin / Wind Chill Advisories in 2014
Wind Chill Advisory 8, NWS Green Bay, WI
NWS Green Bay, WI issued this wind chill advisory at Jan 28, 2014, 3:49 AM CST for 22 counties in Wisconsin. It took effect at Jan 28, 2014, 11:29 AM CST. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Jan 28, 2014, 3:49 AM CST (09:49 UTC)
- In effect from
- Jan 28, 2014, 11:29 AM CST
- Expired
- Jan 29, 2014, 10:00 AM CST
- In force
- 23 hr
- Issued by
- NWS Green Bay, WI
All 22 counties
Brown County, WI, Calumet County, WI, Door County, WI, Florence County, WI, Forest County, WI, Kewaunee County, WI, Langlade County, WI, Lincoln County, WI, Manitowoc County, WI, Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Oneida County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Vilas County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 63 km from the middle of the area, began a volume at 09:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.8 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1198 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 242 m²/s²
- 0-3 km storm-relative helicity
- 246 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
486 WWUS43 KGRB 280949 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 349 AM CST TUE JAN 28 2014 ...DANGEROUSLY COLD WEATHER THROUGH MID WEEK... .SUBZERO TEMPERATURES COMBINED WITH A STEADY WIND WILL CREATE DANGEROUS CONDITIONS FOR ANYONE OUTDOORS WITHOUT PROPER CLOTHING. WIND CHILLS READINGS ARE EXPECTED TO BE IN THE 35 TO 50 BELOW ZERO RANGE THROUGH NOON. WIND CHILLS WILL IMPROVE SLIGHTLY INTO THE 25 BELOW TO 35 BELOW ZERO RANGE THIS AFTERNOON AND CONTINUING INTO WEDNESDAY MORNING. WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-281800- /O.NEW.KGRB.WC.Y.0008.140128T1800Z-140129T1600Z/ /O.CON.KGRB.WC.W.0002.000000T0000Z-140128T1800Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 349 AM CST TUE JAN 28 2014 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... ...WIND CHILL ADVISORY IN EFFECT FROM NOON TODAY TO 10 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 10 AM CST WEDNESDAY. THIS WIND CHILL ADVISORY WILL REPLACE THE WIND CHILL WARNING AT NOON. * WIND CHILLS OF 35 BELOW TO 50 BELOW ZERO WILL CONTINUE UNTIL AROUND NOON TODAY BEFORE IMPROVING SLIGHTLY TO 25 BELOW TO 35 BELOW ZERO THIS AFTERNOON AND CONTINUING INTO WEDNESDAY MORNING. * WIND CHILLS THIS LOW CAN CAUSE FROSTBITE TO EXPOSED SKIN IN 10 TO 20 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WIND CHILL WARNINGS ARE RESERVED FOR WIND CHILLS LOWER THAN 35 BELOW ZERO. THE WIND CHILL INDEX IS AN INDICATOR OF HOW FAST HEAT IS LOST FROM EXPOSED SKIN DUE TO THE COMBINATION OF COLD AND WIND. THE LOWER THE WIND CHILL INDEX...THE MORE RAPID THE HEAT LOSS...AND THE MORE DANGEROUS IT IS TO BE OUTDOORS. IF YOU MUST VENTURE OUTDOORS...DRESS APPROPRIATELY. MULTIPLE LAYERS OF LIGHT CLOTHING PROVIDE THE BEST PROTECTION FROM THE COLD. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ TH
5 follow-up statements
183 WWUS43 KGRB 281729 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1129 AM CST TUE JAN 28 2014 ...DANGEROUSLY COLD WEATHER CONTINUES THROUGH WEDNESDAY MORNING... .SUBZERO TEMPERATURES COMBINED WITH A STEADY WIND WILL CREATE DANGEROUS CONDITIONS FOR ANYONE OUTDOORS WITHOUT PROPER CLOTHING. WIND CHILLS READINGS ARE EXPECTED TO BE IN THE 25 TO 35 BELOW ZERO RANGE THIS AFTERNOON AND CONTINUING INTO WEDNESDAY MORNING. WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-290130- /O.CAN.KGRB.WC.W.0002.000000T0000Z-140128T1800Z/ /O.EXT.KGRB.WC.Y.0008.140128T1729Z-140129T1600Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 1129 AM CST TUE JAN 28 2014 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 10 AM CST WEDNESDAY... ...WIND CHILL WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE WIND CHILL WARNING. * WIND CHILLS OF 25 BELOW TO 35 BELOW ZERO THIS AFTERNOON AND CONTINUING INTO WEDNESDAY MORNING. * WIND CHILLS THIS LOW CAN CAUSE FROSTBITE TO EXPOSED SKIN IN 20 TO 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
010 WWUS43 KGRB 282254 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 454 PM CST TUE JAN 28 2014 ...DANGEROUSLY COLD WEATHER WILL CONTINUE THROUGH WEDNESDAY MORNING... .SINGLE DIGIT AND SUBZERO TEMPERATURES COMBINED WITH A STEADY WIND WILL CREATE DANGEROUS CONDITIONS FOR ANYONE OUTDOORS WITHOUT PROPER CLOTHING. WIND CHILLS READINGS ARE EXPECTED TO BE MAINLY IN THE 20 TO 35 BELOW ZERO RANGE THIS EVENING AND 25 TO 35 BELOW ZERO RANGE LATER TONIGHT INTO WEDNESDAY MORNING. WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-290600- /O.CON.KGRB.WC.Y.0008.000000T0000Z-140129T1600Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 454 PM CST TUE JAN 28 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST WEDNESDAY... * WIND CHILLS OF 20 BELOW TO 35 BELOW ZERO ARE EXPECTED THIS EVENING...FALLING INTO THE 25 TO 35 BELOW ZERO RANGE LATER TONIGHT INTO WEDNESDAY MORNING. * WIND CHILLS THIS LOW CAN CAUSE FROSTBITE TO EXPOSED SKIN IN 20 TO 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
321 WWUS43 KGRB 290402 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1002 PM CST TUE JAN 28 2014 ...DANGEROUSLY COLD WEATHER THROUGH WEDNESDAY MORNING... .SUBZERO TEMPERATURES COMBINED WITH A STEADY WIND WILL CREATE DANGEROUS CONDITIONS FOR ANYONE OUTDOORS WITHOUT PROPER CLOTHING. WIND CHILL READINGS ARE EXPECTED TO BE IN THE 25 TO 35 BELOW ZERO RANGE OVERNIGHT INTO WEDNESDAY MORNING. WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-291215- /O.CON.KGRB.WC.Y.0008.000000T0000Z-140129T1600Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 1002 PM CST TUE JAN 28 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST WEDNESDAY... * WIND CHILLS OF 25 TO 35 BELOW ZERO RANGE EXPECTED OVERNIGHT INTO WEDNESDAY MORNING. * WIND CHILLS THIS LOW CAN CAUSE FROSTBITE TO EXPOSED SKIN IN 20 TO 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
464 WWUS43 KGRB 291048 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 448 AM CST WED JAN 29 2014 ...BITTERLY COLD WIND CHILLS TO LINGER THIS MORNING... .SUBZERO TEMPERATURES COMBINED WITH A STEADY WIND WILL CREATE WIND CHILL READINGS IN THE 25 TO 35 BELOW ZERO RANGE THIS MORNING BEFORE IMPROVING LATE MORNING. GRADUALLY MODERATING TEMPERATURES WILL THEN WORK INTO THE AREA ON SOUTHWEST WINDS THIS AFTERNOON INTO THURSDAY. WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-291600- /O.CON.KGRB.WC.Y.0008.000000T0000Z-140129T1600Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 448 AM CST WED JAN 29 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... * WIND CHILLS OF 25 TO 35 BELOW ZERO RANGE EXPECTED THIS MORNING...BEFORE IMPROVING LATE MORNING INTO THIS AFTERNOON. * WIND CHILLS THIS LOW CAN CAUSE FROSTBITE TO EXPOSED SKIN IN 20 TO 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
381 WWUS43 KGRB 291558 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 958 AM CST WED JAN 29 2014 ...WIND CHILLS HAVE IMPROVED ACROSS NORTHEAST WISCONSIN... WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-291700- /O.EXP.KGRB.WC.Y.0008.000000T0000Z-140129T1600Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 958 AM CST WED JAN 29 2014 ...WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING... TEMPERATURES HAVE QUICKLY REBOUNDED THIS MORNING ACROSS NORTHEAST WISCONSIN...ALLOWING FOR WIND CHILL READINGS TO IMPROVE AND ARE WARMER THAN 20 DEGREES BELOW ZERO. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this wind chill advisory went out at Jan 28, 2:51 AM CST, 58 minutes earlier.
Area forecast discussion, Jan 28, 2:51 AM CST, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 251 AM CST TUE JAN 28 2014 FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND WEDNESDAY ISSUED AT 249 AM CST TUE JAN 28 2014 FOCUS OF THIS FORECAST CONCERNS HEADLINES WITH RESPECT TO THIS LATEST ARCTIC SURGE. COMBO OF WIND AND SUB ZERO TEMPS WERE PRODUCING NEAR WIND CHILL WARNING CRITERIA EARLY THIS MORNING SO GOING HEADLINE LOOKS OK. ISSUE IS A FOLLOW UP HEADLINE WILL BE NEEDED AS TEMPS AND WIND COMBO FALL IMPROVE WIND CHILL NUMBERS SLIGHTLY INTO THE ADVISORY CRITERIA. DEPENDING ON WINDS...A FEW LOCATIONS COULD STILL DIP IN THE WARNING CRITERIA AT TIMES FOR THE NEXT 20-24 HOURS AFTER NOON TODAY...BUT OVERALL THE ADVISORY SHOULD DO. WEAK SHORT WAVE BRUSHING OVER THE GREAT LAKES WILL LIKELY SLIDE SOME MID/HIGH LEVEL CLOUDS OVER THE STATE TODAY INTO TONIGHT...HOWEVER WITH THE DRY AIR MASS IN PLACE AND SURFACE RIDGE SLIDING OVER TONIGHT...WILL KEEP THE FORECAST DRY. OVERALL WINDS TOO WESTERLY TO BRING ANY LAKE EFFECT SNOW SHOWERS INTO FAR NORTHERN WISCONSIN THROUGH WEDNESDAY. SOUTHWEST WINDS WILL BE ON THE INCREASE WEDNESDAY AFTERNOON AS A FRONTAL SYSTEM APPROACHES THE NORTHERN GREAT LAKES REGION. .LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY ISSUED AT 249 AM CST TUE JAN 28 2014 THE SHIFT OF THE UPR RDG FROM THE WEST COAST TO THE ERN PACIFIC WL ALLOW FOR A SPLIT FLOW TO DEVELOP OVER THE CONUS DURING THE EXTENDED PERIOD. THE SRN STREAM TO BE THE MORE ACTIVE BRANCH AND IS FCST TO EXTEND FROM CA E-NE TO THE MID-ATLANTIC STATES. THE NRN STREAM TO DROP SOUTH INTO THE NRN ROCKIES BEFORE TURNING EAST THRU THE GREAT LAKES TO NEW ENGLAND. THIS PATTERN TO KEEP THE BIGGER PCPN SYSTEMS TO THE SOUTH OF NE WI...WITH TEMPS BELOW NORMAL UNTIL FURTHER NOTICE. MDLS ARE CONSISTENT IN SENDING A CLOSED UPR LOW INTO CNTRL ONTARIO WED NGT WHICH WL HELP TO SWING A CDFNT INTO N-CNTRL WI BY DAYBREAK. BETTER FORCING TRAILS THE CDFNT ASSOCIATED WITH A SHORTWAVE TROF... THUS WL ONLY MENTION A CHC OF LIGHT SNOW ACROSS NRN SECTIONS OF THE FCST AREA AFTER MIDNGT. DUE TO THE LATE START TO THE SNOW...ANY ACCUMULATIONS WOULD BE VERY MINOR. PREVAILING SOUTHERLY WINDS AHEAD OF THE FNT...COUPLED WITH THICKENING CLOUDS...WL ALLOW TEMPS TO STEADILY RISE THRU THE NGT. AS THE STRONGER FORCING ARRIVES THU MORNING WITH THE CDFNT IN THE PROCESS OF MOVING THRU THE REST OF NE WI...EXPECT TO SEE A BAND OF LIGHT SNOW AFFECT A LARGE PART OF THE FCST AREA WITH HIGHEST POPS OVER E-CNTRL WI. MDLS ARE NOW GENERATING MORE QPF THAN PREV RUNS DUE TO A NEARLY COUPLED JET STRUCTURE ADDING LIFT. POTENTIAL NOW EXISTS FOR ACCUMULATIONS TO RANGE FROM LESS THAN AN INCH OVER FAR N-CNTRL WI...TO AROUND 2 INCHES E-CNTRL WI. SINCE THE CDFNT DOES NOT MOVE THRU E-CNTRL WI UNTIL THE AFTERNOON HOURS...HAVE BUMPED UP TEMPS WITH READINGS PERHAPS REACHING THE LWR 20S. BEHIND THE DEPARTED CDFNT...AN AREA OF HI PRES IS FCST TO BUILD SEWD INTO THE MIDWEST AND USHER DRIER/COOLER AIR INTO WI THU NGT. TEMPS WL ONCE AGAIN DROP BELOW ZERO (EXCEPT RIGHT ALONG LAKE MI) WITH WIND CHILLS GENERALLY IN THE 15 BELOW TO 25 BELOW ZERO RANGE. THE SFC HI MOVES INTO SRN SECTIONS OF THE GREAT LAKES ON FRI AND WHILE DRY CONDITIONS ARE EXPECTED...THERE HAD BEEN SOME QUESTION AS TO HOW FAR SOUTH THE OLD CDFNT COULD GET BEFORE PULLING UP STATIONARY. THE GFS REMAINS FARTHEST SOUTH BY TAKING THE FNT ALL THE WAY TO THE TN VALLEY. THE ECMWF WHICH HAD BEEN FARTHER NORTH NOW TAKES THE FNT FARTHER SOUTH AS WELL (THO JUST NORTH OF THE OHIO RIVER VALLEY). HAVE REMOVED ANY POPS FROM THE FCST FOR FRI AND BROUGHT MORE MIXED SUNSHINE TO THE FCST AREA. THE ECMWF REMAINS THE MOST AGGRESSIVE WITH THE HANDLING OF A SFC WAVE MOVING ALONG THE OLD CDFNT HEADED INTO FRI NGT WITH SNOW SPREADING BACK ACROSS ALL OF WI. OTHER MDLS KEEP THIS SFC WAVE FARTHER SOUTH AND SLOWER...THUS HOLDING OFF ON ANY SNOW UNTIL LATE FRI NGT OR EARLY SAT MORNING. TOO EARLY TO DISCOUNT ANY OF THE MDLS AT THIS JUNCTURE...SO HAVE KEPT LOW CHC POPS IN THE FCST FOR CNTRL/E-CNTRL WI FRI NGT INTO SAT. 8H TEMPS DROP ONCE AGAIN INTO THE -15 TO -20C RANGE ON SAT...THUS MAX TEMPS TO BE IN THE TEENS. ANOTHER CANADIAN HI PRES IS PROGGED TO MOVE ACROSS THE MIDWEST ON SUNDAY AND BRING A RETURN OF SUNSHINE TO THE REGION. UNFORTUNATELY... WE WL STILL BE UNDER THE CONTROL OF THE NRN BRANCH OF THE UPR JET... THUS ANOTHER DAY WITH MAX TEMPS IN THE TEENS (10 TO 15 DEGS BELOW NORMAL). THE NEXT CDFNT LOOKS TO DROP TOWARD THE GREAT LAKES SUNDAY NGT...BUT THERE APPEARS TO BE LITTLE IN THE WAY OF MOISTURE AVAILABLE...THEREFORE POPS HAVE BEEN KEPT RATHER LOW. THIS FNT TO HAVE EXITED THE AREA BY MON...ALLOWING FOR A RETURN OF SOME SUNSHINE WITH TEMPS STILL BELOW NORMAL. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 1203 AM CST TUE JAN 28 2014 VFR CONDITIONS WILL PREVAIL TODAY INTO TONIGHT WITH PERHAPS SOME INCREASING MID TO UPPER LEVELS THIS AFTERNOON INTO TONIGHT. && .GRB WATCHES/WARNINGS/ADVISORIES... WIND CHILL WARNING UNTIL NOON CST TODAY FOR WIZ005-010>013- 018>022-030-031-035>040-045-048>050-073-074. WIND CHILL ADVISORY FROM NOON TODAY TO 10 AM CST WEDNESDAY FOR WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074. && SHORT TERM.....TDH LONG TERM......AK AVIATION.......TDH
Hazardous weather outlook, Jan 28, 3:15 AM CST, 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 315 AM CST TUE JAN 28 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-290915- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 315 AM CST TUE JAN 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT DANGEROUSLY COLD WIND CHILLS WILL CONTINUE THROUGH WEDNESDAY MORNING. THE COLDEST TIME WILL BE THIS MORNING WITH WIND CHILL LEVELS RANGING FROM 35 TO 50 BELOW ZERO. WIND CHILLS THIS LOW CAN PRODUCE FROSTBITE TO EXPOSED SKIN IN 10 TO 20 MINUTES. MAKE SURE YOU BRING A BLANKET AND PHONE IF YOU WILL BE TRAVELING BY CAR IN CASE YOU BECOME STRANDED. WIND CHILL READINGS WILL IMPROVE SLIGHTLY TO 25 BELOW TO 35 BELOW THIS AFTERNOON WHICH WILL LINGER INTO WEDNESDAY MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A LIGHT SNOWFALL COULD LEAD TO HAZARDOUS TRAVEL CONDITIONS LATE WEDNESDAY NIGHT INTO THURSDAY. ACCUMULATIONS OF AN INCH OR TWO ARE EXPECTED. ANOTHER SNOW CHANCE ARRIVES FRIDAY NIGHT INTO SATURDAY. THERE IS MORE UNCERTAINTY WITH THIS SYSTEM...THUS IT IS TOO EARLY TO DETERMINE SNOW AMOUNTS AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-290915- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 315 AM CST TUE JAN 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. TDH/AK
Nearby
Wind Chill Advisories in Wisconsin, 2014Every wind chill advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.